Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can Metthocarbamol be taken with Gabapentin daily without side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
can Metthocarbamol 500mg 2 times daily be taken with Gabapentin300 mg 2 times dail and 100 mg at bedtime
doesn`t this seem like a lot of medication
Posted Mon, 2 Sep 2013 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 57 minutes later
Hello and thank you for sending your question.

This is a very good question and I will work on providing you with some information and recommendations.

Your concern is appropriate. These two medications when taken together could potentially cause increase in sedation.

If you take both of these medications together you should work very closely with your primary care provider and discuss possible side effects.

I cannot say that this is a safe combination. I will say at the same time that this might be the combination that you need to control your symptoms. Again this is why I would encourage you to discuss this with your doctor.

Thanks again for sending your question. Please let me know if you have any additional follow-up concerns that you would like to review with me.

Dr. Galamaga
Above answer was peer-reviewed by
Follow-up: Can Metthocarbamol be taken with Gabapentin daily without side effect? 51 minutes later
could this combination cause me to fall and get injured.My doctor said it is safe.
Answered by Dr. Robert Galamaga 3 hours later
Hello again,

It is possible that this combination might make you feel weak and tired. I don't necessarily think it would cause you to fall. Your doctor is the best judge of how these medications will work for you. a short trial of this combination might not be a bad idea and then you can review your symptoms and progress with your primary care doctor.

Thanks again for sending your question.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor